Common "Stretch Marks" queries answered by top doctors | iCliniq

Stretch Marks

Long streaks, stripes, or lines that develop on the skin when it is stretched suddenly are called stretch marks. They can develop in the thighs, stomach, breasts, arms, and buttocks. It develops commonly during pregnancy, weight gain, and puberty.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is cracked foreskin a side effect of steroid cream?

Query: Hi doctor, I suffered from the worst case of Tinea cruris. I was on medication for almost six months and now it has cured completely. But, I am facing problems with my foreskin. Every now and then I have cuts and cracks when I pull the foreskin back. Also, when the foreskin is too dry it is having s...  Read Full »


Dr. Raman Tanwar

Answer: Hi, Welcome to icliniq.com. Your foreskin appears to be healthy (attachment removed to protect patient identity) and deserves to be saved. The coconut oil application is a very good way for that. Apply Clobetasol ointment twice a day after bath and evening and retract your foreskin multiple times du...  Read Full »

Can cholestasis cause itching on stretch marks?

Query: Hi doctor, I am 35 weeks pregnant. By last week my stretch marks were started to itch. So, my OG advised applying Calamine lotion (which does not contain antihistamine). It seemed to soothe the itching, but slowly the itching started spreading to my upper arms and thighs. Then she prescribed Avil ta...  Read Full »


Dr. Balakrishnan R

Answer: Hi, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). Let me start by putting you at ease by saying that you are normal and your doctor has been doing a great job. As you are near delivery, the skin stretches to its maximum and the tissue und...  Read Full »

I developed dark lines on my thighs. What could those be?

Query: Hello doctor, I recently developed dark lines on both my thighs. What could these be and how to cure them? Thank you.  Read Full »


Dr. Dhepe Snehal Madhav

Answer: Hello, Welcome to iclinq.com. I want to know a few things: Since when it appeared? History of any autoimmune disorder? Excess scratching and rubbing? History of weight gain or loss? Was steroid cream used in the past? History of fungal infection in the past? Answer the questions for details. Tha...  Read Full »

I have stretch marks all over my body. Please help.

Query: Hi doctor,I have stretch marks all over my body for years due to losing a lot of weight. I want to ask a question about the stretch mark removal laser if it is going to work for me. I am a 20-year-old female. Please help.Thank you.  Read Full »


Dr. Suvash Sahu

Answer: Hi, We welcome you to the icliniq.com family. I appreciate the confidence you place in me for your healthcare consultation. I have seen your query and concern and examined your picture (attachments removed to protect patient identity). It seems you have stretch marks or striae. Stretch marks occu...  Read Full »

Why do the stretch marks on my inner thighs hurt?

Query: Hello doctor, I have stretch marks on my inner thighs and buttocks area. When I sit for about 30 minutes, the stretch marks hurt (in the scale of 1-10, the pain is around 8). So, I have to stand up once in a while. More and more stretch marks appear when they hurt and they hurt too. It is very unco...  Read Full »


Dr. Chaitra. P

Answer: Hi, Welcome to icliniq.com.I have gone through your history and picture (attachment removed to protect patient identity). I get your worry. I can see that you have already tried a lot of therapies for the same with not much relief. Weight gain is usually a gradual process and not much skin stretch...  Read Full »

What will happen with prolonged use of topical steroids?

Query: Hi doctor, Two years back I had the problem of ringworm on my upper leg near both sides of the testes and I used antifungal cream Betnovate C and Quadriderm. By using this cream my ringworm are gone but skin becomes very thin with rashes marks. Now there is no problem with ringworm but the skin look...  Read Full »


Dr. Shaunak Patel

Answer: Hello, Welcome to icliniq.com. Looking at the history and the picture (attachment removed to protect patient identity) there seems to be a clear correlation. Betnovate-C (a combination of Betamethasone valerate and Clioquinol) is a steroid cream and Quadriderm is a very nonspecific kind of cream. ...  Read Full »

I have some wrinkles or stretch marks on my inner thigh. Why?

Query: Hello doctor, I am having some wrinkles or stretch marks in my inner thigh near the pubis area. What seems to be the problem with this, and what will be the remedy or treatment? Please advise a solution. I can send you the pictures of that area. Please advise.  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concern. Stretch marks result from excessive stretching of the skin. So, I highly suggest you reduce your weight by at least 15 to 17 lbs. Once stretch marks are formed, they are hard to treat. A number of treatments are available ...  Read Full »

I have been dealing with skin problems like dark stretch marks on my arms and thighs even after using medications. Please help.

Query: Hello doctor, At 18, I have been dealing with numerous skin problems that have significantly affected my self-confidence and body image. One particular issue that worries me is the presence of dark stretch marks on my arms and thighs. Among them, the ones on my arms bother me the most. They extend ...  Read Full »


Dr. Vandana Andrews

Answer: Hello, Welcome to iCliniq.com. I read your query and can understand your concern. Skin treatments often require a significant amount of time, usually up to six months, before noticeable differences can be observed. In many cases, a combination cream specifically designed for localized application...  Read Full »

I have recently done a mustache transplant and I am worried about the stretch marks that appear under the hair where the follicles were transplanted. Please suggest.

Query: Hi doctor,I have recently done a mustache transplant and it has been over three weeks. Now the hair is falling out and I suppose this is normal. However, I am worried about the stretch marks that appear under the hair where the follicles were transplanted. Will this go away or is it permanent? Could...  Read Full »


Dr. Dhepe Snehal Madhav

Answer: Hello, Welcome to icliniq.com. I have read your query and understand your concern. I suggest you Apply Mupirocin ointment twice daily for 10 days. Increase vitamin C-rich foods in the diet. Tablet Limcee 500 mg (Vitamin C) once a day after breakfast for 30 days. Capsule Antoxid HC (antioxid...  Read Full »

I need advice on the effectiveness of derma rollers for resolving stretch marks in the hips, inner thighs, and chest. Please help.

Query: Hi doctor,I am desperate to rid myself of stretch marks on my hips, inner thighs, and chest. I currently use bio-oil but want to try something more effective. I have done a lot of research on derma rollers, and I would like to use one, but I do not want to cause further damage or infection to my ski...  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. I have read the query, and I can understand your concern. Stretch marks result from excessive stretching of the skin. So, I recommend you reduce weight by at least 15 to 17 lbs. Once stretch marks appear, they are hard to treat, but several treatments are available wit...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.